# SDR SWAA2022031548041

- Difficulty date: August 14, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 56,017 hours, 32,770 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LOWER SLIDER SEAL IS TORN AND BENT. / REMOVED AND REPLACED LOWER SLIDER SEAL PER AMM 53-31-31.
